Alert archive / Mississippi / River Flood Warnings in 2011

River Flood Warning 27, NWS Memphis, TN

March 28, 2011Lowndes County, Monroe County, Mississippi

NWS Memphis, TN issued this river flood warning at Mar 28, 2011, 10:29 AM CDT for Lowndes County, Monroe County, Mississippi. It took effect at Mar 31, 2011, 2:30 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 28, 2011, 10:29 AM CDT (15:29 UTC)
In effect from
Mar 31, 2011, 2:30 AM CDT
Expired
Mar 29, 2011, 11:15 AM CDT
In force
Issued by
NWS Memphis, TN
Flood severity
Minor

Counties Lowndes County, MS, Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 27 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Buttahatchie River near Aberdeen (ABDM6). The gauge peaked at 11.07 ft at Mar 30, 2011, 11:00 AM CDT.

actionminormoderate10152003/2803/2903/30
Action stage
12 ft
Minor stage
13 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02439400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

898 
WGUS44 KMEG 281529
FLWMEG
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1029 AM CDT MON MAR 28 2011

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE 
BUTTAHATCHIE RIVER NEAR ABERDEEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-291529-
/O.NEW.KMEG.FL.W.0027.110331T1200Z-110401T1200Z/
/ABDM6.1.ER.110331T1200Z.110331T1800Z.110401T0600Z.NO/
1029 AM CDT MON MAR 28 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM THURSDAY MORNING UNTIL EARLY FRIDAY MORNING.
* AT 08 AM MONDAY THE STAGE WAS...8.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY MORNING MARCH 31
  AND CONTINUE TO RISE TO NEAR 13.1 FEET BY EARLY AFTERNOON THURSDAY
  MARCH 31. THE RIVER WILL THEN QUICKLY FALL BELOW FLOOD STAGE BY
  EARLY FRIDAY MORNING APRIL 1.
  AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED.

$$
3 follow-up statements
352 
WGUS84 KMEG 290200
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
900 PM CDT MON MAR 28 2011

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...TOMBIGBEE 
RIVER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-300200-
/O.CON.KMEG.FL.W.0026.110331T0430Z-110331T1400Z/
/BGBM6.1.ER.110331T0430Z.110331T0600Z.110331T0800Z.NO/
900 PM CDT MON MAR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM WEDNESDAY BEFORE MIDNIGHT UNTIL THURSDAY MORNING.
* AT 07 PM MONDAY THE STAGE WAS 11.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.1 FEET AFTER MIDNIGHT WEDNESDAY.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT AND
  CONTINUE TO RISE TO NEAR 14.1 FEET BY EARLY THURSDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICULTURAL LAND IS OCCURRING

$$

MSC087-095-300200-
/O.CON.KMEG.FL.W.0027.110331T1200Z-110401T1200Z/
/ABDM6.1.ER.110331T1200Z.110331T1800Z.110401T0600Z.NO/
900 PM CDT MON MAR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM THURSDAY MORNING UNTIL EARLY FRIDAY MORNING.
* AT 08 PM MONDAY THE STAGE WAS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.1 FEET THURSDAY MORNING.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE
  TO RISE TO NEAR 13.1 FEET BY THURSDAY EARLY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED

$$
402 
WGUS84 KMEG 290252
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
952 PM CDT MON MAR 28 2011

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...TOMBIGBEE 
RIVER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-300252-
/O.EXT.KMEG.FL.W.0026.110330T2317Z-110401T0130Z/
/BGBM6.1.ER.110330T2317Z.110331T0600Z.110331T1930Z.NO/
952 PM CDT MON MAR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM WEDNESDAY EVENING UNTIL THURSDAY EARLY AFTERNOON.
* AT 07 PM MONDAY THE STAGE WAS 11.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.6 FEET EARLY THURSDAY MORNING.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND 
  CONTINUE TO RISE TO NEAR 14.6 FEET BY EARLY THURSDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING

$$

MSC087-095-300251-
/O.EXT.KMEG.FL.W.0027.110331T0730Z-110401T1000Z/
/ABDM6.1.ER.110331T0730Z.110331T1800Z.110401T0400Z.NO/
952 PM CDT MON MAR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM EARLY THURSDAY MORNING UNTIL THURSDAY BEFORE MIDNIGHT.
* AT 08 PM MONDAY THE STAGE WAS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.4 FEET THURSDAY EARLY AFTERNOON.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 13.4 FEET BY THURSDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT.
* AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED

$$
820 
WGUS84 KMEG 291616
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1115 AM CDT TUE MAR 29 2011

THE FLOOD WARNING HAS BEEN CANCELLED FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-291645-
/O.CAN.KMEG.FL.W.0027.000000T0000Z-110401T1000Z/
/ABDM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1115 AM CDT TUE MAR 29 2011

FORECAST INFORMATION FOR
  BUTTAHATCHIE RIVER NEAR ABERDEEN
* AT 09 AM TUESDAY THE STAGE WAS 9.2 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* MAXIMUM FORECAST STAGE OF 9.9 FEET THIS AFTERNOON.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.1 FEET THURSDAY MORNING
  MARCH 31.
* AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Mar 28, 10:11 AM CDT, 18 minutes earlier.

Area forecast discussion, Mar 28, 10:11 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1011 AM CDT MON MAR 28 2011

.UPDATE...MORNING UPDATE.

&&

.DISCUSSION...
SKIES ARE QUITE A BIT CLEARER THAN EXPECTED ACROSS MUCH OF THE
NORTHERN HALF OF THE MIDSOUTH INCLUDING MUCH OF THE MEMPHIS METRO
AREA. AS A RESULT...TEMPERATURES ARE WARMING NICELY WITH MEMPHIS
ALREADY REPORTING 47 DEGREES. CLOUDS WILL CONTINUE TO ERODE FROM
NORTH TO SOUTH...ALTHOUGH ADDITIONAL HIGH CLOUDS WILL STREAM IN
FROM THE WEST...INTO EASTERN ARKANSAS LATER THIS AFTERNOON.
BUMPED HIGH TEMPERATURES UP A BIT BASED ON OBSERVATIONS AND SKY
CONDITIONS. WILL FOCUS MAINLY ON THE NEXT ROUND OF STORMS EXPECTED
LATE TOMORROW AND TOMORROW IN THE AFTERNOON UPDATE.

30/SIRMON

&&

.PREV DISCUSSION... /ISSUED 250 AM CDT MON MAR 28 2011/

.DISCUSSION...

CURRENTLY...A POTENT MID LEVEL TROF THAT BROUGHT WIDESPREAD
SHOWERS AND THUNDERSTORMS TO THE MIDSOUTH AND LARGE HAIL TO PARTS
OF NORTH MISSISSIPPI IS EXITING THE REGION. EXPECT A FEW LEFTOVER
SHOWERS AND PATCHY DRIZZLE OVER THE NEXT FEW HOURS THAT SHOULD END
BY SUNRISE. TEMPS REMAIN CHILLY WITH READINGS AROUND 40 NORTH TO
MID 40S SOUTH.

TODAY AND TONIGHT...THERE WILL BE PLENTY OF CLOUD COVER AROUND FOR
MUCH OF THE DAY. SHOULD SEE SOME SUN BY LATER THIS AFTERNOON
THOUGH WOULD NOT BE SURPRISED IN THE LEAST IF IT STAYS CLOUDY ALL
DAY. IF WE CAN CLEAR OUT SOME IT WILL BE SHORT LIVED AS MOISTURE
STARTS TO STREAM BACK INTO THE MIDSOUTH AFTER MIDNIGHT AHEAD OF
THE NEXT SYSTEM. GIVEN THE CLOUD COVER DECIDED TO GO BELOW
GUIDANCE TODAY AND CHOP ABOUT 5 DEGREES OFF THE PREVIOUS
FORECAST. WILL GO WITH THE SLIGHTLY WARMER MET NUMBER TONIGHT
SINCE THERE WILL BE CLOUDS AROUND...ESPECIALLY AFTER MIDNIGHT.

TUESDAY THROUGH WEDNESDAY...A WARM FRONT IS EXPECTED TO DEVELOP
ACROSS THE LOWER MISSISSIPPI VALLEY ON TUESDAY. A WEAK SURFACE
LOW WILL TRACK ALONG THE FRONT ACROSS CENTRAL MISSISSIPPI INTO
ALABAMA BY WEDNESDAY MORNING. MEANWHILE A POTENT MID LEVEL TROF
WITH MOVE THROUGH THE MID MISSISSIPPI VALLEY DURING THIS TIME
FRAME. RAIN CHANCES WILL INCREASE THROUGHOUT THE DAY ON TUESDAY
WITH WIDESPREAD SHOWERS AND THUNDERSTORMS BY TUESDAY
NIGHT...TAPERING OFF EARLY WEDNESDAY. ATTM IT LOOKS LIKE THE
FRONT WILL STAY MAINLY SOUTH OF THE FORECAST AREA THOUGH WITH THE
MID LEVEL TROF MOVING THROUGH EXPECT A GOOD DEAL OF ELEVATED
INSTABILITY ALONG AN SOUTH OF I-40 WITH SHOWALTER INDEX VALUES OF
-1C TO -3C AND 700-500MB LAPSE RATES OF 7 C/KM. THE MAIN THREAT
WILL BE LARGE HAIL WITH DAMAGING WINDS A SECONDARY THREAT. SHOULD
SEE SOME CLEARING WEDNESDAY AFTERNOON THOUGH LOW CLOUDS MAY HANG
AROUND.

WEDNESDAY NIGHT THROUGH FRIDAY MORNING...EXTENDED MODELS HAVE
COME INTO GOOD AGREEMENT DURING THIS TIME FRAME. A BROAD MID LEVEL
TROF WILL MOVE SLOWLY THROUGH THE AREA WITH CLOUDY SKIES...SMALL
CHANCES FOR RAIN AND BELOW NORMAL TEMPERATURES.

FRIDAY AFTERNOON THROUGH THE WEEKEND...LOOKS LIKE A PATTERN SHIFT IS
ON TAP WITH UPPER LEVEL HIGH PRESSURE BUILDING IN WITH DRY WEATHER
AND MUCH WARMER TEMPS.

SJM

AVIATION...
12Z TAF CYCLE

DRIER AIR WILL FILTER INTO THE TAF SITES THIS PERIOD WITH CURRENT
IFR CIGS IMPROVING TO VFR AT KTUP...AND MVFR CIGS TO VFR AT KMEM
AND KMKL...OVER THE NEXT 2 TO 5 HOURS. VFR CONDITIONS ALREADY SEEN
AT KJBR. MODERATELY CONFIDENT THAT CLOUDS WILL SCATTER OUT THIS
AFTERNOON ACROSS THE NORTH...WITH KTUP STAYING PREDOMINATELY
BROKEN. LATE TONIGHT MVFR MOISTURE WILL BEGIN TO SURGE NORTH AGAIN
AFFECTING KTUP BEFORE THE END OF THE PERIOD WHILE HIGHER LEVEL
MOISTURE FROM CONVECTION OVER THE OZARKS SPILLS IN FROM THE WEST.
NORTHEAST WINDS WILL REMAIN NEAR 10KTS...DIMINISHING LATE.

JAB

&&

.AVIATION...

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  57  43  60  42 /  10  10  50  80
MKL  56  38  60  40 /  10  10  50  80
JBR  54  38  51  40 /  10  10  70  80
TUP  61  43  64  47 /  10  10  50  80

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Mar 28, 3:12 AM CDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
312 AM CDT MON MAR 28 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-291015-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
312 AM CDT MON MAR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS AREAS SOUTH OF
I-40 LATE TUESDAY AFTERNOON AND TUESDAY NIGHT AS AN AREA OF LOW
PRESSURE MOVES ACROSS THE LOWER MISSISSIPPI VALLEY. LARGE HAIL AND
DAMAGING WINDS ARE THE MAIN THREATS FOR ANY THUNDERSTORMS THAT
BECOME SEVERE.

RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS AREAS SOUTH OF I-40 LATE
TUESDAY AFTERNOON AND TUESDAY NIGHT.

SJM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 7:02 PM CDTSpecial Weather StatementMEGUnion28 min
Mar 27, 7:39 PM CDTSpecial Weather StatementMEGYalobusha21 min
Mar 27, 7:49 PM CDTSpecial Weather StatementMEGTunica26 min
Mar 27, 8:18 PM CDTSpecial Weather StatementMEGCalhoun, Chickasaw42 min
Mar 27, 8:31 PM CDTSpecial Weather StatementMEGMonroe44 min
Mar 27, 8:50 PM CDTSpecial Weather StatementMEGQuitman25 min
Mar 27, 9:12 PM CDTSpecial Weather StatementMEGTate33 min
Mar 27, 9:17 PM CDTSpecial Weather StatementMEGMonroe43 min
Mar 27, 9:26 PM CDTSpecial Weather StatementMEGPanola19 min
Mar 27, 9:42 PM CDTSpecial Weather StatementMEGBenton, Marshall48 min
Mar 27, 9:50 PM CDTSpecial Weather StatementMEGDeSoto40 min
Mar 27, 10:17 PM CDTSpecial Weather StatementMEGPrentiss, Union28 min
Mar 27, 10:17 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman58 min
Mar 27, 10:23 PM CDTSpecial Weather StatementMEGPanola52 min
Mar 27, 10:41 PM CDTSpecial Weather StatementMEGPrentiss, Tishomingo49 min
Mar 27, 10:44 PM CDTSpecial Weather StatementMEGCalhoun46 min
Mar 27, 11:02 PM CDTSpecial Weather StatementMEGLee, Pontotoc, Union43 min
Mar 27, 11:07 PM CDTSpecial Weather StatementMEGPanola, Quitman23 min
Mar 27, 11:09 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lee, Monroe, Pontotoc51 min
Mar 27, 11:17 PM CDTSevere Thunderstorm WarningMEGTishomingo13 min
Mar 27, 11:18 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Pontotoc, Prentiss, Tippah, Union42 min
Mar 27, 11:27 PM CDTSpecial Weather StatementMEGCoahoma, Quitman33 min
Mar 27, 11:42 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Monroe, Prentiss, Tishomingo48 min
Mar 27, 11:49 PM CDTSevere Thunderstorm WarningMEGLafayette, Panola, Quitman, Tallahatchie, Yalobusha41 min
Mar 27, 11:58 PM CDTSpecial Weather StatementMEGChickasaw32 min
Mar 28, 12:24 AM CDTSpecial Weather StatementMEGItawamba, Lee51 min
Mar 28, 12:26 AM CDTSpecial Weather StatementMEGPontotoc, Yalobusha49 min
Mar 28, 12:56 AM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc49 min
Mar 28, 1:38 AM CDTSpecial Weather StatementMEGChickasaw, Monroe52 min
Mar 28, 2:02 AM CDTSevere Thunderstorm WarningMEGItawamba, Monroe43 min
Mar 28, 10:24 AM CDTRiver Flood WarningMEGMonroe56 hr

Nearby

River Flood Warnings in Mississippi, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.